MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30 NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30 NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523292
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Discomfort (2330); Test Result (2695)
Date of Event 06/26/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges metallosis, metal wear and elevated metal ions.Doi: (b)(6) 2007 - dor: (b)(6) 2012 (right hip).

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8301776
Report Number1818910-2019-83120
Device Sequence Number16469727
Product Code JDI
UDI-Device Identifier10603295170976
UDI-Public10603295170976
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number523292
Device Lot Number1117536
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight68